# SDR UALA2012042402452

- Difficulty date: April 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,303 hours, 22,671 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Inoperative
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEST FLT, NR 2 ENGINE FIRE LOOP A FAULT IN FLT.  REMOVED AND REPLACED ENGINE AND APU FIRE PANEL FOR TROUBLESHOOTING.  NO CHANGE,  INSTALLED ORIGINAL PANEL IAW AMM.  NR 2 MAIN BATTERY WAS FOUND INOPERATIVE AND IS THE SOURCE OF THE POWER FOR THE NR 2 ENGINE LOOP A.  BATTERY WAS REPLACED.  PERFORMED ENGINE RUNS TO TEST FIRE LOOP SYSTEM.  NO FAULTS FOUND AFTER 10 MINUTE RUN AT BOTH IDLE AND HIGH POWER.
